# SDR UPS08M52506

- Difficulty date: April 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E TOP PANEL 516ET INTERNAL SUPPORT BRACKETS 03 EA FOUND CRACKED.  NR 516ET PANEL INTERNAL (3EA) SUPPORT BRACKETS REMOVED.  REPAIR BRACKETS 6EA FAB & HEAT-TREATED.  FASTENER HOLES PICK-UP ON 6EA REPAIR SUPPORT BRACKETS.  SIX EA REPAIR SUPPORT BRACKETS REPROTECTED, PAINTED & INSTALLED AS PER SRM 57-10-00 VOLI FIG 31 REV 35.
